# SDR ASOA201000961

- Difficulty date: June 25, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 16,736 hours, 14,568 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROX SYS FAULT STATUS MSG ILLUMINATED FOLLOWED BY GEAR DISAGREE AND NOSE DOOR WARNING MSG WHEN LANDING GEAR LEVEL WAS SELECTED UP AFTER T/O.  NOSE GEAR HAD DOWN INDICATION  (EMERGENCY ACTIONS TAKEN IAW QRH)   CC: 18A  R & R NLG WOFFW SENSOR BRACKET IAW AMM 32-61-05.  OPS CHECK IS GOOD.   (CLOSED)
